It really depends on the sort of pill you are taking. A lot of pills say to start taking the first tablets on your first day of bleeding meaning your next period will be three weeks later and then four weeks every cycle after that. If you just started taking it in the middle of your cycle, you should not bleed until the first "sugar" pill you take three weeks later. If it is a low dosage pill, your normal cycle may still come for the first month. Hello there - When you take Birth Control pills you should get your period when your taking the sugar pills for seven days. During them seven days you will get your period. When you take morning after pill you can get a early period like bleed, experience spotting or have a very delayed period.
Continue taking the active pill, one for each day you want to delay your period, before taking the non-active pills.
You start taking the pill at the end of your period, and then, yes you will not have a period again until the break in the pill.
Matter of hours, up to a day depending how heavy your period is.
Usually you have your period at specific times when taking birth control. If you have concerns, take a pregnancy test.
You can either start taking the pill on the first day of your period, which is called day one start, or on the first Sunday after your period, which is called a Sunday start.
The pill consists of 21 days of active pills (ie, containing oestrogen and progestogen) with either a break of seven days, or seven days of a sugar pill. The sugar pill is used to keep the user in a regular habit of taking the pill at the same time each day, every day, whilst bleeding occurs. If you have been taking the pill daily (every day without missing one) you should be safe during your period. As you are not really taking active ingredients for seven days, a pill missed just before or just after the sugar pills does increase the chances of ovulation taking place during the next cycle and pregnancy occuring. Even if you are taking the pill religiously, be aware that no contraceptive is 100% effective.
Yes. If it is the pill that you are taking, you will still get your period. It is only contraceptives such as the shot or implant that stop your period.
can you start to bleed after just taking one contraceptive pill?
The contraceptive pill can flare up candida of which thrush is a common symptom
No, my wife does this as well as not stopping taking the active pill after the 21st day so she can control when her period arrives or not so she can do things without worrying about having a period.
Your taking the laxative before taking your contraceptive should not affect your contraceptive's properly functioning.
It is highly unlikely but is possible. If you are worried then on the day your normal period is due take a HPT.
depending on how long you have been on the pills or contraceptive method i would say a year minimum and a normal period is the scheduled one that you have when you start taking the pills or method
You should continue taking the pill as scheduled regardless of any bleeding.
Yes, you should keep taking the birth control as scheduled on the calendar regardless of any bleeding.
Most likely the pill will force your period to move up to the days when you are taking the placebo (inactive pills) in your pill pack.
No. But you should not be doubling up on birth control.
Yes. Even though you start your period you should continue taking the pill until you don't have any left. Then take the next pill pack. Your period can start in the middle of the pack, and it is normal.
Keep taking your pill all the way through the placebo ones, then after you are done taking the sugar pills don't take the next months pills. You may or may not get your period that next month. Everyone is different.
Stop taking the pill immediately and call 911.
Ask for a pill with more estrogen.
ummm no you wont get it.
There are no known drug interactions between birth control pills and acyclovir, nor between Plan B or Next Choice and acyclovir.
Yes you may get a normal period or you may not get a period for the next 3 months. Its different in every woman when stopping the contraceptive pill. But do a test if about 6 weeks if your trying to conceive.
I was on the pill (Yasmin) for 5 years and got my period 4 days after I stopped taking it. Everyone is different though.